# SDR ASAA0741652

- Difficulty date: May 20, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 36,220 hours, 19,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654587573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BELOW R1 DOOR CUTOUT IS CORRODED ON LOWER SURFACE.  REMOVED CORRODED WEB, FABRICATED AND INSTALLED NEW WEB IAW SRM 51-40-02.
